# SDR CA090505003

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 65,442 hours
- Engine: Ge CF680C2*
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: GA595331
- Part serial: DRG442
- Condition: Damaged
- Location: Mlg
- Part time: 60,463 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) THE ACFT WAS RELEASED FROM YUL UNDER MEL FOR LT MLG MECHANICAL DOWNLOCK INDICATOR.  AFTER LG EXTENSION ON APPROACH, FLIGHT REPORT CREW REPORTED THEY DID NOT HAVE DOWNLOCK INDICATION ON BOTH LT LG POSITION INDICATORS AND DECLARED EMERGENCY LANDING. AFTER LANDING ACFT WAS LEFT ON RUNWAY DUE TO DIFFICULTIES TO INSTALL LT MLG GROUND SAFETY PIN AND PRELIMINARY INVESTIGATION SHOWED THE DOWNLOCK INDICATION LINKAGE AND LOCK LINK ASSY IS DAMAGED. INVESTIGATION ON GOING.
